# SDR HALA2014050500061

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 20,121 hours, 47,964 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 029984213
- Part serial: 1420
- Condition: Open
- Location: Tailcone
- Part time: 299 hours, 660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE OPENED, UNRAVELLED, DURING TAIL CONE DEPLOYMENT TEST.  R & R THE TAIL CONE SLIIDE ASSY IAW AMM 25-61-02, SECURITY CHECKED GOOD.
